# SDR C2XA95CL122

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor Target
- Part number: 19554
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT NR 3235 - AFTER TAKEOFF AND GEAR RETRACTION, ONE RED A-SYSTEM AND ONE RED B-SYSTEM LIGHTS REMAINED ON.  THE LANDING GEAR WAS CYCLED WITH THE SAME RESULTS.  MAINTENANCE INSPECTED LANDING GEAR AND FOUND THE RIGHT MAIN LANDING GEAR UPLOCK PROXIMITY SENSOR TARGET LOOSE, MAINTENANCE RESECURED TARGET.  OPERATIONAL CHECK OF LANDING GEAR SYSTEM GOOD IAW EMB-120 MM 32-30-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
